RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2003, том 10, номер 3, страницы 335–365 (Mi jmag255)  

Эта публикация цитируется в 16 научных статьях (всего в 16 статьях)

On the edge universality of the local eigenvalue statistics of matrix models

L. Pasturab, M. Shcherbinaa

a Mathematical Divizion, B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47, Lenin Ave., Kharkiv, 61103, Ukraine
b University Paris 7, 2 Place Jussieu, F-75251, Paris, Cedex 05, France

Аннотация: Basing on our recent results on the $1/n$-expansion in unitary invariant random matrix ensembles, known as matrix models, we prove that the local eigenvalue statistic, arising in a certain neighborhood of the edges of the support of the density of states, is independent of the form of the potential, determining the matrix model. Our proof is applicable to the case of real analytic potentials and of supports, consisting of one or two disjoint intervals.

Полный текст: PDF файл (359 kB)
Полный текст: http:/.../abstract.php?uid=m10-0335e

Реферативные базы данных:
Тип публикации: Статья
MSC: 60B99, 60H30
Поступила в редакцию: 15.04.2003
Язык публикации: английский

Образец цитирования: L. Pastur, M. Shcherbina, “On the edge universality of the local eigenvalue statistics of matrix models”, Матем. физ., анал., геом., 10:3 (2003), 335–365

Цитирование в формате AMSBIB
\RBibitem{PasShc03}
\by L.~Pastur, M.~Shcherbina
\paper On the edge universality of the local eigenvalue statistics of matrix models
\jour Матем. физ., анал., геом.
\yr 2003
\vol 10
\issue 3
\pages 335--365
\mathnet{http://mi.mathnet.ru/jmag255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2012268}
\zmath{https://zbmath.org/?q=an:1064.60011}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag255
  • http://mi.mathnet.ru/rus/jmag/v10/i3/p335

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Janik R.A., Wieczorek W., “Multiplying unitary random matrices - universality and spectral properties”, J Phys A, 37:25 (2004), 6521–6529  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Ledoux M., “Deviation inequalities on largest eigenvalues”, Geometric Aspects of Functional Analysis, Lecture Notes in Mathematics, 1910, 2007, 167–219  crossref  mathscinet  zmath  isi  scopus
    3. McLaughlin K.T.-R., Miller P.D., “The partial derivative Steepest Descent Method for Orthogonal Polynomials on the Real Line with Varying Weights”, Int Math Res Not, 2008, rnn075  mathscinet  zmath  isi  elib
    4. Shcherbina M., “Central limit theorem for linear eigenvalue statistics of orthogonally invariant matrix models”, Zh Mat Fiz Anal Geom, 4:1 (2008), 171–195  mathnet  mathscinet  zmath  isi
    5. Shcherbina M., “Double scaling limit for matrix models with nonanalytic potentials”, J. Math. Phys., 49:3 (2008), 033501  crossref  mathscinet  zmath  isi  elib  scopus
    6. Shcherbina M., “Edge Universality for Orthogonal Ensembles of Random Matrices”, J Stat Phys, 136:1 (2009), 35–50  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    7. Guionnet A., Large Random Matrices: Lectures on Macroscopic Asymptotics, Lecture Notes in Mathematics, 1957, 2009  crossref  mathscinet  isi
    8. Shcherbina M., “On Universality for Orthogonal Ensembles of Random Matrices”, Comm Math Phys, 285:3 (2009), 957–974  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    9. Shcherbina T., “On Universality of Local Edge Regime for the Deformed Gaussian Unitary Ensemble”, J Stat Phys, 143:3 (2011), 455–481  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. Poplavskyi M., “Asymptotic behavior of the Verblunsky coefficients for the OPUC with a varying weight”, J. Math. Phys., 53:4 (2012), 043510  crossref  mathscinet  zmath  isi  elib  scopus
    11. M. Poplavskyi, “Universality at the edge for unitary matrix models”, Журн. матем. физ., анал., геом., 8:4 (2012), 367–392  mathnet  mathscinet
    12. А. И. Аптекарев, Д. Н. Туляков, “Асимптотики многочленов Мейкснера и ядер Кристоффеля–Дарбу”, Тр. ММО, 73, № 1, МЦНМО, М., 2012, 87–132  mathnet  mathscinet  zmath  elib; A. I. Aptekarev, D. N. Tulyakov, “Asymptotics of Meixner polynomials and Christoffel-Darboux kernels”, Trans. Moscow Math. Soc., 73 (2012), 67–106  crossref
    13. А. В. Комлов, С. П. Суетин, “Асимптотическая формула для полиномов, ортонормированных относительно переменного веса”, Тр. ММО, 73, № 2, МЦНМО, М., 2012, 175–200  mathnet  mathscinet  zmath  elib; A. V. Komlov, S. P. Suetin, “An asymptotic formula for polynomials orthonormal with respect to a varying weight”, Trans. Moscow Math. Soc., 73 (2012), 139–159  crossref
    14. Bourgade P., Erdoes L., Yau H.-T., “Edge Universality of Beta Ensembles”, Commun. Math. Phys., 332:1 (2014), 261–353  crossref  mathscinet  zmath  isi  elib  scopus
    15. Gorin V., Shkolnikov M., “Stochastic Airy Semigroup Through Tridiagonal Matrices”, Ann. Probab., 46:4 (2018), 2287–2344  crossref  mathscinet  zmath  isi  scopus
    16. Vadim Gorin, Sasha Sodin, “The KPZ equation and moments of random matrices”, Журн. матем. физ., анал., геом., 14:3 (2018), 286–296  mathnet  crossref
  • Просмотров:
    Эта страница:160
    Полный текст:72
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020